عودة

 

الدكتور / على محمد صديق عبداللاه
أستاذ مساعد بقسم الرياضيات، كلية العلوم، جامعة أسيوط
تفاصيل السيرة الذاتية

بيانات ال MIS

دخول الإعضاء

تواصل مع العضو نسخة للطباعة
تليفون المكتب 082322
الموبايل 01100185763
البريد الالكترونى saddeek@aun.edu.eg
dr.ali.saddeek@gmail.com
google scholar link http://scholar.google.com.eg/citations?user=j5PBVosAAAAJ&hl=en

  • دكتوراه فى رياضيات ( تحليل دالي ) ، كلية العلوم، جامعة أسيوط، 2002
الدرجات العلمية :
  • أستاذ مساعد بقسم الرياضيات، كلية العلوم، جامعة أسيوط، 2010
  • مدرس بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 2003
  • مدرس مساعد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1994
  • معيد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1989

المجالات البحثية:
Variational inequalities , Variational inequalities with applications

الابحاث :

1-Ali Mohamed Saddeek, A modified two-layer iteration via a boundary point approach to generalized multivalued pseudomonotone mixed variational inequalities, Journal of Inequalities and Applications , Springer, 2017:216, 16, 2017
2-A.M.Saddeek, A conceptualization of monotone multi-valued mappings via antiresolvent mappings in reflexive Banach spaces , Journal of Computational and Nanoscience , 2015
3-A.M.Saddeek, , A generalized mean proximal algorithm for solving generalized mixed equilibrium Problems , Bulletin of Mathematical Analysis and Applications, 2015
4-A.M.Saddeek, A strong Convergence Theorem for a Modified Krasnoselskii Iteration method and its application to seepage theory in Hilbert Spaces , Egyptian Mathematical Society , 2014
5-A.M. SADDEEK and S. A. AHMED, Multivalued Variational Inequalities with D_J-Pseudomonotone Mapping in Reflexive Banach Spaces , Abstract and Applied Analysis, A.M. SADDEEK and S. A. AHMED, Volume 2013, Article ID 487545 , 6 Pages, http://www.hindawi.com/journals/aaa/2013/487545/, 2013
6-A. M. Saddeek and S. A. Ahmed, Multivalued variational inequalities with pseudomonotone mappings in reflexive Banach spaces , Abstract and Applied Analysis , 2013
7-A.M. SADDEEK and S. A. AHMED, The Solution by Generalized Mann Iteration of Nonlinear Equations of the Pseudomonotone Type in Banach Spaces , Far East Journal of Applied Mathematics , A.M. SADDEEK and S. A. AHMED, Volume 67, Number 2 , Pages 249-264, 2012, http://www.pphmj.com/journals/fjms.htm, 2012
8-A.M. SADDEEK and S. A. AHMED, The Solution by Generalized Mann Iteration of Nonlinear Equations of the Pseudomonotone Type in Banach Spaces , Far East Journal of Applied Mathematics, A.M. SADDEEK and S. A. AHMED, Volume 67, Number 2, Pages 249-264, 2012, http://www.pphmj.com/journals/fjam.htm, 2012
9-A.M.Saddeek and S.A.Ahmed, The solution by generalized Mann iteration of nonlinear equations of the pseudo- monotone type in Banach spaces , Far East Journal of Mathematical Sciences (FJMS) , 2012
10- A.M.Saddeek, Convergence analysis of generalized iterative methods for some variational inequalities involving pseudo-monotone operators in Banach spaces , Applied Mathematics and Computation , 2011
11- A. M. Saddeek, Coincidence points by generalized Mann iterates with applications in Hilbert spaces, Nonlinear Analysis : Theory Method and Application, 2010
12-A. M. Saddeek, Generalized iterative process and associated regularization for J – pseudomonotone mixed variational inequalities , , Applied Mathematics and omputation , 2009
13-A. M. Saddeek, Iterative method for nonlinear - pseudomonotone type operators in uniformly Smooth Banach spaces , Far East Journal of Applied Mathematics, 2009
14-A.M. SADDEEK and S. A. AHMED, Convergence Analysis of Iterative Methods for Some Variational Inequalities with J-Pseudomonotone Operators in Uniformly Smooth Banach Spaces, International Journal of Applied Science and Computation, 2008
15-A.M. SADDEEK and S. A. AHMED, Finite Dimensional Approximations for Mixed Variational Inequalities with J-Pseudomonotone Operators, Applied Mathematical Sciences, Vol. 2, No. 58, PP. 2867-2874, 2008
16-A.M. SADDEEK and S. A. AHMED, Iterative Solution of Nonlinear Equations of the Pseudo-montone Type in Banach Spaces, Archivum Mathematicum (BRNO)Tomus 44, pp. 273 - 281, 2008
17-A. M. Saddeek and S.A. Ahmed, Iterative solution of nonlinear equations of the pseudomonotone type in Banach spaces , Archivum Mathematicum (BRNO), vol 44 , 273 -281., 2008
18- A. M. Saddeek and S. A. Ahmed, Finite dimensional approximations for mixed variational inequalities with J- pseudo- monotone operators , Applied Mathematical Sciences , vol 2 no (58) ,, 2867 – 2874. , 2008
19- A. M. Saddeek and S. A. Ahmed , Convergence analysis of iterative methods for some variational inequalities with J – pseudomonotone operators in uniformly smooth Banach spces , International Journal of Applied Science and Computation , 2008
20-A. M. Saddeek, Iterative method for nonlinear pseudomonotone type operators in Hilbert spaces, Far East Journal of Applied Mathematics, 2008
21-A.M. SADDEEK , S. A. AHMED, On the Convergence of Some Iteration Processes for J-Pseudomonotone Mixed Variational Inequalities in Uniformly Smooth Banach Spaces, Mathematical and Computer Modelling, Vol. 46, pp. 557 - 572, 2007
22-A.M. SADDEEK , S. A. AHMED, Strong Convergence of Iteration Method for a Class of Nonlinear Equations in Banach Spaces, Assuit University Journal of Mathematics & Computer Science, Vol. 36 - No. 2, 2007
23- A. M. Saddeek and S. A.Ahmed , On the convergence of some iteration processes for J-pseudomonotone mixed Variational inequalities in uniformly smooth Banach spaces, Mathematical and Computer Modelling , vol 46 , 557 – 572, 2007
24-A. M. Saddeek and S. A. Ahmed , Strong convergence of iteration method for a class of nonlinear equations in Banach Spaces , Assiut University Journal of Mathematics and Computer Science , vol 36 no 2 , 35 – 39., 2007
25- A. M. Saddeek, Some fixed point theorems in Banach spaces for three weakly compatible mappings, Fixed point Theory, 2007
26- I. B. Badriev, O. A. Zadvornov and A. M. Saddeek , On the iterative methods for solving some variational inequalities of the second kind, Contemporary Problems of Mathematical Modeling ( Materials of the IX All – Russian School – Seminar, 8 – 13 September 2001, Abrau – Dyrso ), Rostov University Publishers, Rostov – Un – Don, , 2001
27-I. B. Badriev, O. A. Zadvornov an d A. M. Saddeek , Convergence analysis of iterative methods for some variational inequalities with pseudomonotone operators , Differential Equations, 2001
28-I. B. Badriev, O. A. Zadvornov and A. M. Saddeek, On the finite dimensional approximations of some variational inequalities of the Second kind , Issledovaniya Po – Prikladni Matematike and Informatike ( Investigation in Applied Mathematics and Computer Science ), Kazan : Kazan Mathematical Society Press , 2001
29-I. B. Badriev, O. A. Zadvornov and A. M. Saddeek , On the solution of some variational inequalities of the second kind, , Issledovaniya Po – Prikladni Matematike and Informatike ( Investigation in Applied Mathematics and Computer Science ), Kazan : Kazan Mathematical Society Press , 2001
30-R. A. Rashwan and A. M.Saddeek , Approximating common fixed points by iteration processes, J. Qufu. Norm. Univ., Nat. Sci., vol 25 no3, 12 -16, 1999
31-R . A. Rashwan and A. M. Saddeek , Some fixed point theorems in a Banach space for weakly compatible mappings, Stude. Cerc. St. Ser. Mat. , vol. 8 , 119-126, 1998
32-R. A. Rashwan and A. M.Saddeek, On the Ishikawa iteration process in Hilbert spaces, Collectena Mathematica, vol. 45 no 1, 45 – 52, 1994
33-R. A. Rashwan and A. M. Saddeek, Some fixed point theorems without continuity, Punjab Univ. J. Math, vol 27 , 1994
34-, R. A. Rashwan and. A M.Saddeek , A common fixed point theorem in a complete metric space, Southwest Journal of Pure and Applied Mathematics, vol 2, 6 – 10, 1994
الاشراف على رسائل الماجستير و الدكتوراه :
1- سيد عطية أحمد سيد, حول بعض متباينات التغاير مع مؤثرات لاطراد الزائف في فراغات بناخ المنتظمة الملساء, دكتوراة, 01-11-2007
المشرفون : محمد عبداللطيف سليمان، أحمد صفوت عبدالراضى، رشوان أحمد رشوان، على محمد صديق
عدد المقرارات0 مقرر